MAUDE Adverse Event Report: DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE

DJO, LLC CMF SPINALOGIC; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 01-207-0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Vision (2139)
Date of Event 10/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that the patient is experiencing loss of vision after treatments with her spinalogic bone growth stimulator.It is unknown whether the loss of vision is permanent or temporary.Further information has been requested, but no response has been provided.
 
Additional Manufacturer Narrative
One cmf spinalogic item number (b)(4), serial number (b)(4), was returned for evaluation.A full treatment was run at test station.Observed results were within specifications.A 30-minute battery treatment was run; device performed as expected.Quality assurance technician wore the device during the 30-minute treatment session with no discomfort or loss of vision during or after treatment.The product met specifications and did not malfunction.

Brand Name
CMF SPINALOGIC
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key9259387
Report Number3012446970-2019-00042
Device Sequence Number2055204
Product Code LOF
UDI-Device Identifier00888912011495
UDI-Public00888912011495
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910066
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number01-207-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2019
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;